# SDR FDEA202510091929

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: A5796030000251
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT  INSP - LH WING CENTER FLAP INNER STRUCTURE RIB25/STGR2.8 - REAR   SPAR,RIB26/STGR2.6-2.7,RIB26/STGR2.7-2.8,RIB27/STGR2.7-2.8,RIB27/STGR2.8-REAR SPAR TOTAL OF 5 CRACKS FOUND.  REPAIRED THE CRACKED RIB UPR   FLANGE AT LH WING CENTER FLAP RIB25/STGR2.8 - REAR SPAR, RIB26/STGR2.6-2.7,   RIB26/STGR2.7-2.8,RIB27/STGR2.7-2.8, RIB27/STGR2.8-REAR SPAR. THIS IS CATEGORY A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100.
